# SDR 29GA2018071600001

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 37,393 hours, 42,012 cycles
- Engine: Ge CT79B
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542142
- Part serial: 540
- Condition: Failed
- Location: Autocoursen Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 0084 ELH/ELH REPORT: AT COMMAND TO SET POWER PRIOR TO APR SWITCH BING ENGAGED, LEFT ENGINE SURGED TORQUE ROSE AND THEN TORQUE DROPPED SUDDENLY. LEFT ENGINE OIL PRESSURE ILLUMINATED SMOKE IN CABIN. R&R AUTOCOARSEN COMPUTER, AND AUTOCOURSEN SWITCHER UNIT IAW AMM 61-22-15, AMM 61-22-05 OPS CHECK SATISFACTORY OPS CHECK GOOD.
